# SDR 2004UALA00837

- Difficulty date: September 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 35,479 hours, 26,809 cycles
- Engine: Ge CFM56*
- Engine time: 41,493 hours, 24,043 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 896373
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 OVERHEAT LIGHT ILLUMINATED.  OVERHEAT DETECTION LOOP-A WAS INOPERATIVE THE PREVIOUS DAY ELIMINATING REDUNDANCY FEATURE OF THE OVERHEAT DETECTION SYSTEM.  PERFORMED TROUBLESHOOTING OF OVERHEAT DETECTION SYSTEM.  FOUND NR 2 ENGINE M1122 CORE LOOP-B FAILED INSULATION RESISTANCE CHECK.  REMOVED AND REPLACE BOTH LOOP A & B CORE DETECTOR ELEMENTS M1122.
